# SDR AWXA200500911

- Difficulty date: August 5, 2005
- Submitted: August 8, 2005
- Operation: Air carrier
- Aircraft: N903AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23323
- Aircraft time: 73,745 hours, 29,012 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING A3 CHECK DISCOVERED FORWARD ESCAPE PATH LIGHTING, LEFT AND RIGHT EXITS FOR EMERGENCY LIGHTS, INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED FUSE AT THE FORWARD EMERGENCY LIGHT POWER SUPPLY M730.  OPERATIONAL CHECKS WERE GOOD.
